MathSciNet Relay Station
MathSciNet bibliographic data
MR1167074 (93i:39008) 39B72 (47H19)
Rassias, John M. On the stability of the Euler-Lagrange functional equation. Chinese J. Math. 20 (1992), no. 2, 185–190.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement